On partial indices of continuous matrix-valued functions
Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1059-1062
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_5_a7,
author = {I. M. Spitkovsky},
title = {On partial indices of continuous matrix-valued functions},
journal = {Doklady Akademii Nauk},
pages = {1059--1062},
year = {1976},
volume = {229},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a7/}
}
I. M. Spitkovsky. On partial indices of continuous matrix-valued functions. Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1059-1062. http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a7/